# SDR IPXA2014102284672

- Difficulty date: October 10, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 89,433 hours, 15,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6762501
- Part serial: WAE086
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LEFT INBD FLAP VANE UPPER T/E SKIN HAS A DEEP CHAFE AT INBD END.  REPAIRED THE DAMAGE IAW SRM 57-50-80.  REPAIR 2, FIGURE 201.
